# SDR SWAA2022031550283

- Difficulty date: August 21, 2019
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N449WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32469
- Aircraft time: 55,242 hours, 32,689 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 453A26102
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT FLOOR PANEL 140CF STA 767+4 TO 887 LBL 24 TO RBL 24 WL 157 HAS CORROSION ON UPPER AND LOWER SURFACES AROUND PERIPHERY / FLOOR PANEL CORROSION BEYOND LIMITS REPLACED PANEL # 453A2610-2 AS REQUIRED IAW SRM 53-00-53-1A-1 AND IPC 25-52-10-02 AFT CARGO FLOOR PANEL #140CF
